# SDR EISA99164

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
